# SDR SIMA20190522004

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 45,135 hours, 40,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. C/A-RAR MAIN DOOR EMERGENCY LT LAMP IAW AMM 33-50-06-000-801-A AND AMM 33-50-06-400-801-A. OPC GOOD. NO MORE DEFECTS NOTED AT THIS TIME. END.
